# SDR UIEA2018062101212

- Difficulty date: June 21, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,755 hours, 19,818 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. REMOVED APU ECU, FOUND CONNECTOR DIRTY, CLEANED PER AMM 20-60-02. PERFORMED APU BITE PROCEDURE PER AMM 49-11 FAULT TREE 958, NO FAULTS FOUND. PERFORMED OPS CHECK PER AMM 49-11-00-802-002.
